# SDR ABXA9500428

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 9910155105
- Condition: Corroded
- Location: Fs 751
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE UPPER SIDE OF THE PRESSURE PANEL AT  X EQUALS A D953-11427-MR.
